My girlfriend and I had sex a few days before ovulation and condom broke but pulled out right away and wasn't even close to cumming. Maybe a tiny tiny bit of pre cum. So we took plan b about 24 hours after and now 6-7 days after taking plan b I have spotting. And it's 5-6 days after I should have ovulated :( could this be implantation spotting or from plan b? Thanks I'm really scared.
"We" Didn't take plan B. She took it. She is the one going to have all the side effects. I just love it when guys try to take the glory while we take all the problems. Its just plan B side effects. Its a huge amount of hormones and will screw up her cycle. She should get on a good birth control method if she wants to avoid the plan b mess.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2015 • 1 answer
Updated 9 Jul 2016 • 1 answer
Updated 5 Mar 2017 • 1 answer
Updated 8 Oct 2017 • 1 answer
Updated 13 days ago • 1 answer